... guessing it can make me sun sensitive? I take it in the morning, with breakfast. I've noticed that just being out in the sun for a short period of time I get really red in the face almost sunburn looking. No fever, just face is pink and hot to the touch. I'm never intentionally out in the sun, as in sunbathing etc, just randomly running errands, etc. Does this go away after time, or just something to deal with? Thanks for any answers or opinions! :)
- Hydrochlorothiazide Information for Consumers
- Hydrochlorothiazide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydrochlorothiazide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Nov 2010 • 4 answers
Posted 15 Aug 2013 • 1 answer
Posted 16 Dec 2013 • 1 answer
Posted 16 Oct 2015 • 1 answer
Hydrochlorothiazide - I was put on this 2 weeks ago for hbp and was wondering how long does it take?
Posted 10 Aug 2016 • 1 answer